MAUDE Adverse Event Report: ABBOTT LABORATORIES ARCHITECT CA 125 II; OC 125 DEFINED ANTIGEN

ABBOTT LABORATORIES ARCHITECT CA 125 II; OC 125 DEFINED ANTIGEN
Catalog Number 02K45-29
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/24/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.There was no additional patient information provided by the customer.
 
Event or Problem Description
The customer reported falsely elevated architect ca125 results on one (b)(6) year old female diagnosed with ovarian serous cystic tumor.The results provided were: (b)(6) 2019 ca125 = 84.2u/ml / (b)(6) 2019 ovarectomy and surgery to remove tumor / (b)(6) 2019 ca125 = 295.5u/ml; on (b)(6) 2019 cea = 0.8 ng/ml and ca19-9 = 7.1 u/ml.There was no reported impact to patient management at this time.
 
Additional Manufacturer Narrative
A review of tickets did not identify any other complaints for lot 93028m800 for falsely elevated patient results.There were no trends identified for the product issue.Return testing was not completed as returns were not available.Historical performance of reagent lot 93028m800 was evaluated using world wide data from abbottlink.The patient data was analyzed and compared to an established control limit.This evaluation indicated that the patient median result for lot 93028m800 is within the established control limits.Therefore, no unusual reagent lot performance was identified.A review of the manufacturing documentation did not identify any issues associated with the customer's observation.A review of labeling concluded that the issue is adequately addressed.Use error may have contributed to the customer's issue as further testing of the patient sample indicated a possible interferent was present.Based on the investigation no product deficiency was identified for the architect ca125, lot 93028m800.
 
Additional Manufacturer Narrative
Manufacturing site of this report was incorrect (abbott laboratories, 100 abbott park road, abbott park, illinois, 60064) and a new mdr number 3002809144-2019-00918 has been submitted (correct site is abbott germany, max-planck-ring 2, wiesbaden, germany, 65205) and all further information will be documented under that mdr number.

Brand Name
ARCHITECT CA 125 II
Common Device Name
OC 125 DEFINED ANTIGEN
Manufacturer (Section D)
ABBOTT LABORATORIES
100 abbott park road
abbott park IL 60064 3500
MDR Report Key8693542
Report Number1415939-2019-00040
Device Sequence Number16608860
Product Code LTK
UDI-Device Identifier00380740145378
UDI-Public00380740145378
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/30/2019
Device Catalogue Number02K45-29
Device Lot Number93028M800
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/23/2019
Supplement Date Received by Manufacturer06/20/2019
11/18/2019
Initial Report FDA Received Date06/12/2019
Supplement Report FDA Received Date07/11/2019
11/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARCHITECT I2000SR ANALYZER, LIST # 03M74-01,; ARCHITECT I2000SR ANALYZER, LIST # 03M74-01,; ARCHITECT I2000SR ANALYZER, LIST # 03M74-01,; SERIAL # ISR54837; SERIAL # ISR54837; SERIAL # ISR54837
Patient Age24 YR